MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56; UNCEMENTED HIP SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56; UNCEMENTED HIP SHELL
Catalog Number 01.32.156MB
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 jun 2019: lot 184747: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 1,5 month due to pain caused by a loose cup.The surgeon revised the 56mm mpact dm cup with a 58mm mpact two hole cup and also revised the head and liner.Te patient was diabetic.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56
Common Device Name
UNCEMENTED HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8699599
Report Number3005180920-2019-00468
Device Sequence Number1644103
Product Code LPH
UDI-Device Identifier07630030860997
UDI-Public07630030860997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Catalogue Number01.32.156MB
Device Lot Number184747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;